Dubai Hair Doctor
4
July
2012

Are my meds causing my hair to fall?

Many people experiencing hair loss may wonder if the medication they take is to blame. This can be very hard to determine, as there are thousands of medications that all have been linked to hair loss. Some of the most well known drugs or ingredients that have been linked to hair loss are aspirin, bismuth, boric acid, bromocriptine, carbon monoxide, clofibrate, danazol, doxorubicin, ibuprofen, iodine, morphine, nafoxidine, nicotinyl alcohol, estrogens, phenindione, propanolol, tamoxifen, and warfarin.

This is only a very small amount of medications that may cause hair loss, and they may not affect everyone the same way. Even if you are taking a medication that has been known to cause hair loss, chances are your hair loss stems from another cause. Almost all cases of male pattern baldness are caused by the hormone DHT. If you have been exhibiting signs of male pattern hair loss, your medication is most likely not at fault.

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

2018 Dubai Hair Doctor™. All Rights Reserved.